Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 36, NWS Goodland, KS

May 7, 2016Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at May 7, 2016, 3:21 PM MDT for Yuma County, Colorado. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2016, 3:21 PM MDT (21:21 UTC)
Expired
May 7, 2016, 4:00 PM MDT
In force
39 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Yuma County, CO

The radar

The Goodland radar (KGLD), 105 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 3:27 PM MDTHAIL 1.254 Wnw Joes, CO
May 7, 3:28 PM MDTHAIL 18 N Joes, CO
May 7, 3:54 PM MDTHAIL 1Abarr, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 12:31 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

445 
WUUS53 KGLD 072121
SVRGLD
COC125-072200-
/O.NEW.KGLD.SV.W.0036.160507T2121Z-160507T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
321 PM MDT SAT MAY 7 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN YUMA COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 400 PM MDT

* AT 321 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
  OF COPE...OR 28 MILES SOUTH OF YUMA...MOVING NORTH AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ABARR...HEARTSTRONG AND JOES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4000 10280 4000 10279 4007 10279 4007 10245
      3957 10262 3957 10280
TIME...MOT...LOC 2121Z 192DEG 26KT 3971 10276 

HAIL...1.50IN
WIND...60MPH
 
$$

HUSTED
2 follow-up statements
806 
WWUS53 KGLD 072130
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
330 PM MDT SAT MAY 7 2016

COC125-072200-
/O.CON.KGLD.SV.W.0036.000000T0000Z-160507T2200Z/
YUMA CO-
330 PM MDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHWESTERN YUMA COUNTY...

AT 329 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
COPE...OR 28 MILES NORTH OF STRATTON...MOVING NORTHEAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 325 MDT...HALF DOLLAR SIZE
         HAIL WAS REPORTED 5 MILES NORTHWEST OF JOES. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ABARR...HEARTSTRONG AND JOES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4000 10280 4000 10279 4007 10279 4007 10245
      3957 10262 3957 10280
TIME...MOT...LOC 2129Z 207DEG 16KT 3970 10273 

HAIL...1.50IN
WIND...60MPH
 
$$

HUSTED
260 
WWUS53 KGLD 072144
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
344 PM MDT SAT MAY 7 2016

COC125-072200-
/O.CON.KGLD.SV.W.0036.000000T0000Z-160507T2200Z/
YUMA CO-
344 PM MDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHWESTERN YUMA COUNTY...

AT 342 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF COPE...OR 22 MILES SOUTH OF YUMA...MOVING NORTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 325 PM MDT...HALF DOLLAR SIZE
         HAIL WAS REPORTED 5 MILES NORTHWEST OF JOES. QUARTER SIZE
         HAIL WAS REPORTED 8 MILES NORTH OF JOES AT 330 PM MDT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ABARR AND HEARTSTRONG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4000 10280 4000 10279 4007 10279 4007 10245
      3970 10263 3969 10280
TIME...MOT...LOC 2142Z 192DEG 26KT 3980 10270 

HAIL...1.25IN
WIND...60MPH
 
$$

HUSTED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 1:27 PM MDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 7, 1:27 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
127 PM MDT SAT MAY 7 2016

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 118 PM MDT SAT MAY 7 2016

SURFACE LOW PRESSURE SITUATED OVER CENTRAL COLORADO WILL MOVE SLOWLY
EASTWARD TODAY. A WARM FRONT WILL MOVE SLOWLY NORTHWARD INTO
SOUTHWEST NEBRASKA AND A COLD FRONT WILL MOVE FROM WEST TO EAST OUT
OF EASTERN COLORADO AND INTO NORTHWEST KANSAS. THUNDERSTORMS WILL
DEVELOP ALONG THESE BOUNDARIES AND MOVE SOUTHWEST TO NORTHEAST.
THUNDERSTORMS THIS AFTERNOON COULD RAPIDLY BECOME SEVERE AS LIFT
OVERCOMES THE CAPPING MECHANISM THAT HAS BEEN IN PLACE THROUGH THE
MORNING. CONDITIONS ARE FAVORABLE FOR LARGE HAIL HOWEVER THERE IS AN
INCREASED FAVORABILITY FOR TORNADOES IN YUMA...KIT CARSON...AND
CHEYENNE CO COUNTIES THROUGH AROUND 01Z. DRIER AIR WILL BE PULLED
INTO THE REGION LATER THIS EVENING AND TONIGHT. ANOTHER SHORTWAVE
MOVES OFF THE ROCKIES ON SUNDAY WITH THE UPPER LOW RAPIDLY DEVELOPING
IN SOUTHWEST KANSAS. THE FOCUS FOR SEVERE THUNDERSTORMS WILL
SHIFT EASTWARD WITH ACTIVITY MAINLY EXPECTED EAST OF HWY 27 AS A
WELL DEVELOPED DRYLINE IS EXPECTED TO FORM. VERY LARGE HAIL AND
DAMAGING WIND GUSTS ARE POSSIBLE WITH SUNDAYS THUNDERSTORMS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 118 PM MDT SAT MAY 7 2016

CLOSED UPPER LEVEL LOW WILL BE OVER THE CENTRAL ROCKIES AT THE START
OF THIS PERIOD.  WIDE SPREAD LIFT WILL CONTINUE OVER THE AREA AHEAD
OF THE CLOSED LOW SUNDAY NIGHT.  AT THE SURFACE A DRY LINE WILL BE
NEAR THE HIGHWAY 27 CORRIDOR.  THE BEST INSTABILITY WILL BE OVER THE
EASTERN HALF OF THE AREA DURING THE EVENING AS A RESULT.  FURTHER
WEST A COLD FRONT WILL MOVE INTO THE AREA.  THERE WILL BE SOME
INSTABILITY TO WORK WITH BETWEEN THE COLD FRONT AND THE DRY
LINE...BUT THE BULK OF THE INSTABILITY AND ANY SEVERE STORMS WILL BE
EAST OF THE DRY LINE SUNDAY EVENING.

OVERNIGHT SUNDAY THE MORE INTENSE STORMS WILL SHIFT EAST OF THE
AREA.  AS THE COLD FRONT SLIDES EASTWARD ACROSS THE AREA THE WRAP
AROUND CIRCULATION OF THE SURFACE LOW BETWEEN THE DRY LINE AND THE
COLD FRONT WILL CAUSE DEW POINTS TO INCREASE ALONG THE COLD FRONT
OVER THE EASTERN HALF OF THE AREA.  THIS MAY CAUSE ANY STORMS
ALONG THE COLD FRONT TO BECOME STRONGER.

MONDAY THE COLD FRONT WILL BE SEMI-STATIONARY ALONG THE SOUTHEAST
BORDER OF THE AREA. WITH HIGHER DEW POINTS STILL POOLED ALONG THE
FRONT...STRONG STORMS MAY DEVELOP ALONG IT. AM NOT EXPECTING
SEVERE THUNDERSTORMS AT THIS TIME DUE TO THE LOW DEEP LAYER SHEAR
OF 10-15 KTS. DURING THE LATE MORNING AND THROUGH THE AFTERNOON
STORM CHANCES WILL INCREASE AS ANOTHER ROUND OF LIFT MOVES ACROSS
THE AREA BEHIND THE CLOSED LOW AS THE LOW LIFTS NORTHEAST.

MONDAY NIGHT RAIN ACTIVITY WILL END FROM WEST TO EAST ACROSS THE
AREA AS SUBSIDENCE AND DRY AIR MOVE INTO THE AREA BEHIND THE UPPER
LEVEL TROUGH.

TUESDAY THROUGH SATURDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE.
DURING THE MIDDLE OF THE WEEK AN UPPER LEVEL SHORT WAVE TROUGH MOVES
THROUGH THE TRI-STATE AREA...BRINGING ANOTHER ROUND OF RAIN WITH IT.
BEHIND THE TROUGH A SHORT WAVE RIDGE WILL MOVE THROUGH.  FOLLOWING
THE RIDGE WILL BE ANOTHER SHORT WAVE TROUGH...BRINGING ANOTHER ROUND
OF RAINFALL WITH IT THIS WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1122 AM MDT SAT MAY 7 2016

VFR CONDITIONS EXPECTED FOR THE TAFS. MAIN FOCUS WILL BE
THUNDERSTORMS THIS AFTERNOON THROUGH THE EVENING. CURRENTLY AM
EXPECTING THE LINE OF STORMS MOVING NORTH TO MOVE OVER KMCK EARLY
IN THE TAF. AFTER THAT THERE WILL BE A LULL IN STORM
ACTIVITY BEFORE THE NEXT ROUND OF STORMS DEVELOP AROUND MID
AFTERNOON. THIS ROUND WILL LAST INTO EARLY EVENING BEFORE MOVING
NORTH OF THE SITES. DIFFICULT TO PROVIDE A SPECIFIC WINDOW OF THE
BEST CHANCE FOR STORMS AT KMCK...ASIDE FROM THE APPROACHING
LINE...DUE TO TIMING INCONSISTENCIES BETWEEN MODELS. BASED OFF
THE NEAR TERM MODELS...LOOKS LIKE THE SECOND ROUND OF STORMS WILL
APPROACH KMCK FROM THE WEST AROUND 22Z OR 23Z. KGLD WILL HAVE ITS
SECOND ROUND OF STORMS FROM THE WEST AROUND 21Z AS WELL...BUT THE
SITE WILL BE ON THE SOUTH OF MOST OF THE STORM ACTIVITY.

ONCE THESE STORMS FORM THIS AFTERNOON THEY WILL MOVE NORTH AT
30KTS. THE MAIN HAZARDS WITH THESE STORMS WILL BE LARGE HAIL UP TO
BASEBALL SIZE AND DAMAGING WIND GUSTS AROUND 80 MPH. THE SEVERE
THREAT WILL DIMINISH DURING THE LATTER HALF OF THE EVENING.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...TL
LONG TERM...JTL
AVIATION...JTL
Hazardous weather outlook, May 7, 1:07 PM MDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
107 PM MDT SAT MAY 7 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081915-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
107 PM MDT SAT MAY 7 2016 /207 PM CDT SAT MAY 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL DEVELOP AROUND 3 PM MDT OR 4 PM CDT AND
BECOME MORE NUMEROUS THROUGH THE LATE AFTERNOON AND EVENING BEFORE
DECLINING OVERNIGHT. SOME STORMS WILL BECOME SEVERE WITH LARGE
HAIL UP TO BASEBALL SIZE AND DAMAGING WINDS UP TO 70 MPH. THE
GREATER THUNDERSTORM COVERAGE AND THREAT FOR SEVERE WEATHER WILL
BE ALONG AND NORTH OF INTERSTATE 70. THE SEVERE WEATHER WILL MOVE
OUT OF THE AREA DURING THE LATE EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SUNDAY
AFTERNOON AND EVENING WITH THE POTENTIAL FOR SEVERE STORMS MAINLY
EAST OF THE COLORADO BORDER. THE MAIN THREAT WITH THESE STORMS
WILL BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. ANY
STORM REPORTS THROUGH SOCIAL MEDIA OR BY PHONE ARE GREATLY
APPRECIATED.

JTL

In the hours before

Local storm report, May 7, 1:57 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
157 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             6 N WILD HORSE          38.91N 103.00W
05/07/2016  E0.25 INCH       CHEYENNE           CO   CO-OP OBSERVER

&&

BWARREN
Local storm report, May 7, 2:54 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
254 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             5 ENE KIT CARSON        38.79N 102.71W
05/07/2016  E0.75 INCH       CHEYENNE           CO   PUBLIC

            HAIL CAME SIDEWAYS.

&&

LUNDQUIST
Special weather statement, May 7, 3:05 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
305 PM MDT SAT MAY 7 2016

COZ091-072115-
KIT CARSON COUNTY CO-
305 PM MDT SAT MAY 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIT CARSON COUNTY
UNTIL 315 PM MDT...

AT 305 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES SOUTH OF STRATTON...MOVING NORTH AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL KIT
CARSON COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3920 10276 3920 10241 3904 10251 3904 10278
TIME...MOT...LOC 2105Z 197DEG 35KT 3906 10266

HUSTED
Special weather statement, May 7, 3:13 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
313 PM MDT SAT MAY 7 2016

COZ091-072130-
KIT CARSON COUNTY CO-
313 PM MDT SAT MAY 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIT CARSON COUNTY UNTIL
330 PM MDT...

AT 312 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF STRATTON...MOVING NORTH AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STRATTON AND VONA.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 409 AND
422.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3906 10248 3906 10272 3947 10288 3955 10265
TIME...MOT...LOC 2112Z 189DEG 34KT 3915 10262

HUSTED
Local storm report, May 7, 3:16 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
316 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             11 N SEIBERT            39.46N 102.87W
05/07/2016  E1.00 INCH       KIT CARSON         CO   PUBLIC

            LASTED 15 MINUTES. HAIL STARTED OUT AS PEA SIZE.

0245 PM     TSTM WND GST     11 N SEIBERT            39.46N 102.87W
05/07/2016  E65.00 MPH       KIT CARSON         CO   PUBLIC

            WIND WAS STRONG ENOUGH TO BLOW A PERSON OVER. OCCURRED

            SAME TIME AS QUARTER SIZE HAIL AND LASTED FOR 15 MINUTES.

&&

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 1:57 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson48 min
May 7, 2:26 PM MDTSevere Thunderstorm WarningGLDCheyenne49 min
May 7, 2:39 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma51 min
May 7, 3:05 PM MDTSpecial Weather StatementGLDKit Carson10 min
May 7, 3:13 PM MDTSpecial Weather StatementGLDKit Carson17 min
May 7, 3:28 PM MDTSevere Thunderstorm WarningGLDKit Carson37 min
May 7, 3:57 PM MDTSevere Thunderstorm WarningGLDYuma48 min
May 7, 4:02 PM MDTSpecial Weather StatementGLDKit Carson13 min
May 7, 4:08 PM MDTTornado WarningGLDYuma23 min
May 7, 4:22 PM MDTSpecial Weather StatementGLDYuma23 min
May 7, 4:29 PM MDTSevere Thunderstorm WarningGLDYuma46 min
May 7, 4:45 PM MDTSevere Thunderstorm WarningGLDYuma30 min
May 7, 4:56 PM MDTTornado WarningGLDYuma22 min
May 7, 5:11 PM MDTSevere Thunderstorm WarningGLDYuma49 min
May 7, 5:30 PM MDTTornado WarningGLDYuma30 min
May 7, 5:51 PM MDTTornado WarningGLDYuma24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.